# SDR AALA201811299001

- Difficulty date: November 9, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347801900200
- Condition: Corroded
- Location: Frames 71-73
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SEAT TRACK, FRAMES 71+10 TO 73+12,  +YB IN THE AFT GALLEY AREA.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, AND DWG F53478100.
